# SDR IPXA3M79079

- Difficulty date: June 13, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 45,317 hours, 9,414 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0790501
- Condition: Corroded
- Location: Bs 482 Lbl 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CORRODED FLOOR PANEL AT BS 482 AND LBL 62.  R & R FLOOR PANEL IAW EO MD1 1-5330-27218-D.
